Alert archive / Louisiana / Flash Flood Warnings in 2015
Flash Flood Warning 54, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at May 28, 2015, 6:11 PM CDT for 4 parishes in Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2015, 6:11 PM CDT (23:11 UTC)
- Expired
- May 28, 2015, 9:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Grant Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Winn Parish, LA
The radar
The Ft Polk radar (KPOE), 79 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 6:30 PM CDT | FLASH FLOOD | Atlanta, LA | WATER COVERING ROADS IN ATLANTA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 11.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1140 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 949 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
118 WGUS54 KSHV 282311 FFWSHV LAC043-069-081-127-290215- /O.NEW.KSHV.FF.W.0054.150528T2311Z-150529T0215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 611 PM CDT THU MAY 28 2015 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHWESTERN WINN PARISH IN NORTH CENTRAL LOUISIANA... SOUTHEASTERN RED RIVER PARISH IN NORTHWESTERN LOUISIANA... NORTHWESTERN GRANT PARISH IN NORTH CENTRAL LOUISIANA... CENTRAL NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA... * UNTIL 915 PM CDT * AT 610 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED HEAVY RAIN FALLING ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3194 9248 3170 9247 3170 9325 3195 9326 $$ 05
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at May 28, 2:42 PM CDT, 3 hours 29 minutes earlier.
Area forecast discussion, May 28, 2:42 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 242 PM CDT THU MAY 28 2015 .DISCUSSION... CONVECTION LATE THIS AFTERNOON TIED TO INSTABILITY AND RESIDUAL BOUNDARIES LEFT OVER FROM THE MORNING MCS WHICH MOVED ACROSS THE MIDDLE RED RIVER VALLEY OF NORTHERN TEXAS AND SOUTHERN OKLAHOMA. OUTFLOW BOUNDARY CURRENTLY RESIDES FROM NEAR SULPHUR SPRINGS AND MOUNT PLEASANT TO NEAR TEXARKANA AND EL DORADO ARKANSAS...MOVING VERY SLOWLY SOUTHWARD. SLIGHTLY STRONGER CAPPING INVERSION IS INHIBITING STORMS FROM FORMING ALONG THE TX PORTION OF THE BOUNDARY BUT TEMPERATURES ARE NEAR 90 SOUTH OF THE BOUNDARY ATTM SO WOULD NOT BE SURPRISED TO SEE A FEW STRONG TO SEVERE THUNDERSTORMS FORM ON THIS BOUNDARY BEFORE CONVECTION BEGINS TO DIE OFF LATER THIS EVENING. VISIBLE SATELLITE IMAGERY SHOWING OUR NEXT WEATHER MAKER TAKING SHAPE ACROSS THE TX HILL COUNTRY. THIS CONVECTION IN ASSOCIATION WITH AN UPPER LEVEL TROUGH THAT IS LIKELY TO TRAVERSE ACROSS THE STATE OF TX OVERNIGHT TONIGHT. SHORT TERM PROGS ARE IN PRETTY GOOD AGREEMENT WITH THE DEVELOPMENT OF THIS SYSTEM AND ITS PROGRESSION EASTWARD OVERNIGHT WITH THE EXCEPTION OF THE GFS WHICH FOR SOME REASON LOOSES IT AFTER SUNRISE ON FRIDAY. THE HRRR SEEMS TO HAVE THE BEST HANDLE ON THIS CONVECTION AFTER MIDNIGHT APPROACHING THE I-35 CORRIDOR OF N/C TEXAS AND EVENTUALLY MOVING INTO OUR WESTERN ZONES DURING THE PREDAWN/DAWN HOURS. THEREFORE...HAVE ORIENTED HIGHER CHANCE POPS AFTER MIDNIGHT IN THE WEST WITH SLIGHT CHANCE VARIETY IN THE EAST. ALL PROGS HAVE THIS WELL DEFINED UPPER TROUGH AXIS IN THE VICINITY OF THE I-35 CORRIDOR TO OUR WEST ON FRIDAY AND WITH PLENTIFUL MOISTURE IN PLACE NOT TO MENTION DIVERGENT FLOW ALOFT...HAVE INCREASED POPS TO LIKELY ACROSS OUR WESTERN TWO THIRDS FOR FRIDAY. THIS TROUGH AXIS SLOWLY MOVES ITS WAY EASTWARD INTO NE TX/SW AR/NW LA FRI NIGHT/SAT AND STALLS OUT. COLD FRONT AT THE SFC IN ASSOCIATION WITH THIS UPPER TROUGH MOVES OUR WAY AND STALLS OUT SAT NIGHT/SUN AS WELL SOMEWHERE ACROSS OUR CWA AND WILL SERVE AS A FOCUS FOR ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT... MAINLY ACROSS OUR SOUTHEAST ZONES SUN NIGHT THROUGH EARLY NEXT WEEK. THERE CONTINUES TO BE MORE AND MORE CONSISTENCY WITH EACH NEW MODEL RUN THAT THIS STAGNANT UPPER LEVEL TROUGH WILL BECOME CUTOFF FROM THE WESTERLIES BY THE EARLY TO MIDDLE PORTION OF NEXT WEEK. JUST WHERE THIS OCCURS IN RELATION TO OUR VICINITY COULD RESULT IN A VERY WET WORK WEEK NEXT WEEK...TO ONLY WIDELY SCATTERED VARIETY STORMS. FOR NOW...WILL KEEP THE EXTENDED POP GRIDS CONSISTENT WITH PREVIOUS FORECASTS WITH HIGHER POPS ACROSS OUR EASTERN ZONES NEXT WEEK WITH SLIGHT CHANCE VARIETY IN THE WEST. IT MUST BE NOTED THAT IF THIS TROUGH CUTS OFF TO OUR WEST...THEN MUCH HIGHER POPS WOULD BE THE END RESULT FOR A MUCH LARGER PORTION OF OUR AREA NEXT WEEK. TEMPERATURES SHOULD BE SLIGHTLY MILDER THIS UPCOMING WEEKEND GIVEN THE EXPECTED STORM COVERAGE WITH BELOW NORMAL TEMPERATURES THROUGH AT LEAST THE EARLY PORTION OF NEXT WEEK BEFORE WE BEGIN TO SEE SOME RECOVERY BY LATE NEXT WEEK. PRELIMS TO FOLLOW...13. && .PREV DISCUSSION... /ISSUED 100 PM CDT THU MAY 28 2015/ AVIATION... FOR THE 28/18Z TAFS...SCATTERED CONVECTION ONGOING THIS AFTERNOON ACROSS THE REGION BUT MOST TERMINALS HAVE DODGED THUS FAR...ASIDE FROM VCTS AT SHV/TXK. EXPECT ADDITIONAL SHWRS/TSTMS THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EVENING BUT COVERAGE IS STILL NOT ENOUGH TO WARRANT ANY MORE THAN VCTS ATTM...SO WILL USE AMENDMENTS IF NECESSARY FOR TSRA. WINDS TO REMAIN RATHER LIGHT AND SOMEWHAT VARIABLE AT TIMES...WITH A PREDOMINANT SOUTH DIRECTION FOR MUCH OF THE PERIOD. CLOUDS WILL BE LAYERED WITH INCREASING CU THIS AFTERNOON ALONG WITH SOME MID AND HIGH CLOUDS MIXED IN AS WELL. CONVECTIVE DEBRIS CLOUDS WILL LIKELY LINGER OVERNIGHT WITH LOW STRATUS RETURNING CLOSER TO DAYBREAK ALONG WITH PATCHY FOG AND REDUCED VSBYS. /19/ && .PRELIMINARY POINT TEMPS/POPS... SHV 71 86 69 83 / 30 60 50 60 MLU 69 88 69 84 / 30 50 50 60 DEQ 67 82 67 80 / 40 60 50 60 TXK 69 84 68 82 / 30 60 50 60 ELD 67 86 69 82 / 30 50 50 60 TYR 72 83 69 82 / 40 60 50 60 GGG 72 85 69 83 / 40 60 50 60 LFK 71 86 70 86 / 40 60 50 60 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 19/13
Hazardous weather outlook, May 28, 11:13 AM CDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1113 AM CDT THU MAY 28 2015 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-291615- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1113 AM CDT THU MAY 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE TODAY...AS A WEAK UPPER LEVEL DISTURBANCE AND THE REMNANTS OF A COMPLEX OF SHOWERS AND THUNDERSTORMS MOVING OVER THE RED RIVER VALLEY OF SOUTHERN OKLAHOMA...NORTHEAST TEXAS AND SOUTHWEST ARKANSAS. WITH ADDITIONAL DAYTIME HEATING...EXPECT WIDELY SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS NORTHERN LOUISIANA AS WELL. WHILE WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED...ISOLATED SEVERE THUNDERSTORMS CERTAINLY WILL BE POSSIBLE. THESE COULD DOWN TREES AND POWERLINES WITH ANY OF THE STRONGER WIND GUSTS. AS WE TRANSITION INTO TONIGHT...ANOTHER COMPLEX OF STRONG TO SEVERE THUNDERSTORMS WILL BE MOVING OUR WAY FROM NORTH CENTRAL TEXAS. THIS ACTIVITY COULD BEGIN MOVING INTO PORTIONS OF NORTHEAST TEXAS AFTER MIDNIGHT TOWARDS DAYBREAK ON FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SHOWERS AND THUNDERSTORMS WILL AGAIN INCREASE ACROSS MUCH OF THE REGION FRIDAY THROUGH SUNDAY...AHEAD OF AN UPPER LEVEL DISTURBANCE THAT WILL DRIFT EAST ACROSS OKLAHOMA AND TEXAS AND BECOME STATIONARY OVER THE AREA FRIDAY NIGHT THROUGH THIS WEEKEND. WHILE AN ISOLATED SEVERE THUNDERSTORM THREAT WITH THE POTENTIAL FOR DAMAGING WINDS CAN NOT BE RULED OUT...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN THE STRONGER STORMS...WITH RAINFALL AMOUNTS OF ONE TO THREE INCHES EXPECTED. GIVEN THE ALREADY SATURATED GROUNDS...LOCALIZED FLASH FLOODING WILL BE POSSIBLE. THIS UPPER LEVEL DISTURBANCE WILL CONTINUE TO FOCUS ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...MAY BE NEEDED THIS AFTERNOON INTO THE OVERNIGHT HOURS OVER PORTIONS OF THE REGION. 13
In the hours before
Special weather statement, May 28, 1:32 PM CDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
132 PM CDT THU MAY 28 2015
ARZ061-070>072-281915-
NEVADA AR-MILLER AR-LAFAYETTE AR-COLUMBIA AR-
132 PM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MILLER...SOUTHERN
NEVADA...NORTHEASTERN LAFAYETTE AND NORTHERN COLUMBIA COUNTIES UNTIL
215 PM CDT...
AT 130 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR GARLAND EASTWARD TO LEWISVILLE AND STAMPS...MOVING NORTHEAST AT
10 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MAGNOLIA...STAMPS...WALDO...LEWISVILLE...MCNEIL...BUCKNER...
GARLAND...WILLISVILLE...SMITHLAND...VILLAGE...CALHOUN...MOUNT
VERNON...PINEY GROVE...BETHEL...SPIRIT LAKE...EBENEZER...MCKAMIE...
FALCON...LERCH AND COLLEGE HILL.
LAT...LON 3338 9312 3338 9304 3322 9300 3320 9379
3337 9379 3361 9311
TIME...MOT...LOC 1830Z 241DEG 6KT 3341 9353
19Special weather statement, May 28, 1:51 PM CDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
151 PM CDT THU MAY 28 2015
ARZ072-073-281915-
UNION AR-COLUMBIA AR-
151 PM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND
NORTHEASTERN COLUMBIA COUNTIES UNTIL 215 PM CDT...
AT 151 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VILLAGE...OR 7 MILES EAST OF MCNEIL...MOVING NORTHEAST AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SMACKOVER...VILLAGE...MOUNT HOLLY...MEDLOCK...LAUGHLIN AND EBENEZER.
LAT...LON 3321 9309 3336 9320 3341 9312 3338 9312
3337 9279 3339 9276 3337 9270
TIME...MOT...LOC 1851Z 238DEG 15KT 3333 9308
19Special weather statement, May 28, 2:11 PM CDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
211 PM CDT THU MAY 28 2015
ARZ073-282000-
UNION AR-
211 PM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION COUNTY UNTIL
300 PM CDT...
AT 211 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LISBON...OR 10 MILES WEST OF SMACKOVER...MOVING EAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EL DORADO...SMACKOVER...NORPHLET...CALION...LISBON...MOUNT HOLLY...
CAIRO AND KENOVA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3320 9296 3327 9298 3338 9297 3337 9279
3339 9276 3338 9273 3336 9268 3336 9260
3337 9259 3337 9255 3332 9252 3333 9250
3333 9248 3332 9246 3329 9247 3327 9244
3328 9238 3321 9238
TIME...MOT...LOC 1911Z 254DEG 32KT 3331 9289
VIISpecial weather statement, May 28, 4:01 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 401 PM CDT THU MAY 28 2015 LAZ001-002-282145- BOSSIER LA-CADDO LA- 401 PM CDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BOSSIER AND NORTHWESTERN CADDO PARISHES UNTIL 445 PM CDT... AT 401 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER BELCHER...OR 16 MILES NORTHWEST OF BOSSIER CITY...MOVING SOUTH AT 10 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BOSSIER CITY...BLANCHARD...BENTON...BELCHER...GILLIAM...DIXIE...ALDEN BRIDGE AND CAVETT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3285 9386 3282 9364 3257 9363 3258 9392 TIME...MOT...LOC 2101Z 013DEG 8KT 3273 9380 VII
Special weather statement, May 28, 4:14 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
414 PM CDT THU MAY 28 2015
ARZ073-LAZ006-282200-
UNION AR-UNION LA-
414 PM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY IN
SOUTH CENTRAL ARKANSAS AND NORTHEASTERN UNION PARISHES UNTIL 500 PM
CDT...
AT 414 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAPILE...OR NEAR HUTTIG...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HUTTIG...STRONG...LAPILE...MARION...FELSENTHAL...NEW LONDON...
LITROE...CECIL...OAKLAND AND AURELLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3302 9250 3319 9232 3314 9212 3312 9212
3310 9214 3307 9213 3307 9211 3303 9211
3303 9209 3301 9207 3298 9208 3297 9207
3297 9208 3287 9208 3284 9206 3280 9206
TIME...MOT...LOC 2114Z 291DEG 24KT 3309 9228
VIISpecial weather statement, May 28, 4:59 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
459 PM CDT THU MAY 28 2015
LAZ002-010>012-282300-
RED RIVER LA-DE SOTO LA-BOSSIER LA-BIENVILLE LA-
459 PM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOSSIER...WEST
CENTRAL BIENVILLE...NORTHWESTERN RED RIVER AND EAST CENTRAL DE SOTO
PARISHES UNTIL 600 PM CDT...
AT 459 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF RINGGOLD...OR 20 MILES SOUTHEAST OF BOSSIER CITY...
MOVING SOUTHWEST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LOGGY BAYOU...CRICHTON...GRAND BAYOU AND MC DADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3199 9340 3210 9365 3224 9358 3224 9347
3225 9346 3226 9349 3225 9349 3227 9350
3227 9352 3230 9352 3229 9355 3232 9354
3231 9354 3240 9350 3232 9330
TIME...MOT...LOC 2159Z 026DEG 10KT 3230 9343
VIIThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 11:40 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Webster | 65 min |
| May 28, 1:29 PM CDT | Special Weather Statement | SHV | Webster | 46 min |
| May 28, 3:49 PM CDT | Severe Thunderstorm Warning | SHV | Union | 41 min |
| May 28, 4:01 PM CDT | Special Weather Statement | SHV | Caddo | 44 min |
| May 28, 4:14 PM CDT | Special Weather Statement | SHV | Union | 46 min |
| May 28, 4:29 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Natchitoches, Winn | 36 min |
| May 28, 4:59 PM CDT | Special Weather Statement | SHV | Red River | 61 min |
| May 28, 6:26 PM CDT | Special Weather Statement | SHV | Grant, Natchitoches | 49 min |
| May 28, 6:46 PM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle, Winn | 59 min |
Nearby
Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.